Marine Hail, Pt Washington to North Pt Lt Wi
- When
- August 2, 4:20 PM CST
- Where
- Pt Washington to North Pt Lt Wi marine zone, 2 mi NNW of North Point Lthouse
- Measured
- 0.88 in hail
- Reported by
- GENERAL PUBLIC
1 marine hail, as filed by the National Weather Service.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before the first event at Aug 2, 1:46 PM CST, 2 hours 34 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 246 PM CDT WED AUG 2 2006 .DISCUSSION...FORECAST FOCUS IS ON CONVECTION THIS EVENING...THEN ON QUIET AND SEASONAL WEATHER THROUGH SATURDAY. MODELS ARE IN GOOD AGREEMENT WITH SYNOPTIC SITUATION THROUGH 84 HOURS. CDFNT WILL SAG THROUGH SOUTHERN WISCONSIN THIS EVENING...INTO NORTHERN ILLINOIS TOWARD MIDNIGHT. WILL GENERALLY FOLLOW WRF TIMING WHICH IS BETWEEN NGM AND GFS. EXPECT SCATTERED THUNDERSTORMS TO INCREASE IN COVERAGE AND INTENSITY LATE AFTERNOON AND IN EVENING HOURS. ISOLATED SEVERE IS POSSIBLE WITH WET MICROBURSTS. PRECIPITABLE WATER AROUND 2 INCHES. DRY RIDGE BUILDS INTO CWA BEHIND CDFNT LATE TONIGHT AND THURSDAY. ALTHOUGH MODELS INDICATE ANOTHER SHORT WAVE ROTATING THROUGH CWA THURSDAY WITH RR QUAD 90KT H300 JET...COLUMN IS VERY DRY. WILL GO WITH ALL MODELS AND MOS GUIDANCE...AND KEEP THURSDAY DRY. RIDGE LINGERS OVER WISCONSIN THROUGH SATURDAY. COLUMN REMAINS DRY THROUGH THE PERIOD. SEASONAL TEMPERATURES ARE EXPECTED WITH COMFORTABLE DEW POINTS. && .MKX WATCHES/WARNINGS/ADVISORIES... NONE. &&
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 332 PM CDT WED AUG 2 2006 WIZ046-047-051-052-056>060-062>072-031000- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 332 PM CDT WED AUG 2 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT THERE WILL BE SCATTERED THUNDERSTORMS TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS. THE MAIN THREAT WILL BE DAMAGING WINDS. LARGE HAIL AND AN ISOLATED TORNADO IS POSSIBLE. THE VERY MOIST ATMOSPHERE MAY ALSO CAUSE LOCALLY HEAVY RAIN...WHICH COULD PRODUCE FLOODING PROBLEMS. A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR SOUTH CENTRAL AND SOUTHEAST WISCONSIN UNTIL 11 PM CDT THIS EVENING. SCATTERED SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS CENTRAL AND SOUTHERN WISCONSIN THIS EVENING AND HAVE THE POTENTIAL TO BECOME SEVERE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS ALSO A CHANCE OF THUNDERSTORMS SUNDAY AND SUNDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED TONIGHT. LMZ643>646-665-031000- SHEBOYGAN TO PORT WASHINGTON- PORT WASHINGTON TO NORTH POINT LIGHTHOUSE- NORTH POINT LIGHTHOUSE TO WIND POINT- WIND POINT TO WINTHROP HARBOR ILLINOIS- WISCONSIN ADJACENT OPEN WATERS OF LAKE MICHIGAN TO MID LAKE- 332 PM CDT WED AUG 2 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE WILL BE SCATTERED SHOWERS AND THUNDERSTORMS TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS. THE MAIN THREAT WILL BE DAMAGING WINDS. LARGE HAIL AND AN ISOLATED WATERSPOUT IS POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS ALSO A CHANCE OF THUNDERSTORMS SUNDAY AND SUNDAY NIGHT.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 239 PM CDT WED AUG 2 2006 WIZ046-047-051-052-056>060-062>072-022030- COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON- KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-RACINE-ROCK-SAUK- SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA- 239 PM CDT WED AUG 2 2006 ...SEVERE THUNDERSTORM WATCH 673 HAS BEEN ISSUED FOR ALL OF SOUTH CENTRAL AND SOUTHEAST WISCONSIN UNTIL 11 PM.... AT 235 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SCATTERED SHOWERS AND THUNDERSTORMS EXTENDING FROM DARLINGTON...TO MADISON...TO BEAVER DAM...TO WEST BEND...AS WELL AS IN THE RIPON AREA. THESE STORMS WERE MOVING NORTHEAST AROUND 40 MPH AND WILL AFFECT THE CITIES OF FOND DU LAC...SHEYBOYGAN...AND PORT WASHINGTON BY 4 PM. EXPECT HEAVY DOWNPOURS...FREQUENT LIGHTNING...AND WIND GUSTS TO 40 MPH TO ACCOMPANY THESE STORMS. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET THIS MORNING FOR POSSIBLE WARNINGS AND STATEMENTS. KRR/AFK
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 315 PM CDT WED AUG 2 2006 WIZ046-047-051-052-056>060-062>072-022100- COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON- KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-RACINE-ROCK-SAUK- SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA- 315 PM CDT WED AUG 2 2006 ...SEVERE THUNDERSTORM WATCH 673 CONTINUES IN EFFECT FOR ALL OF OF SOUTH CENTRAL AND SOUTHEAST WISCONSIN UNTIL 11 PM.... AT 310 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SCATTERED SHOWERS AND THUNDERSTORMS EXTENDING FROM DARLINGTON...TO EAST OF MADISON...TO WATERTOWN...TO WEST BEND...TO JUST SOUTH OF SHEBOYGAN. ANOTHER SHORT LINE OF SCATTERED THUNDERSTORMS EXTENDS FROM SOUTH OF RIPON TO ELKHART LAKE. BOTH LINES WERE NEARLY STATIONARY IN POSITION WHILE THE INDIVIDUAL STORMS WERE MOVING NORTHEAST AT 40 MPH. BY 4 PM...THE CITIES OF MONROE...TO FORT ATKINSON...TO OCONOMOWOC...TO MEQUON SHOULD BE AFFECTED BY THESE STORMS. EXPECT HEAVY DOWNPOURS...FREQUENT LIGHTNING...AND WIND GUSTS TO 40 MPH TO ACCOMPANY THESE STORMS. RAINFALL TOTALS OF ONE TO TWO INCHES AN HOUR WILL PRODUCE PONDING OF WATER TO THE TOP OF CURBS IN URBAN AREAS. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET THIS MORNING FOR POSSIBLE WARNINGS AND STATEMENTS. KRR/AFK
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 423 PM CDT WED AUG 2 2006 WIZ046-047-051-052-056>060-062>072-022210- COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON- KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-RACINE-ROCK-SAUK- SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA- 423 PM CDT WED AUG 2 2006 ...SEVERE THUNDERSTORM WATCH 673 CONTINUES IN EFFECT FOR ALL OF OF SOUTH CENTRAL AND SOUTHEAST WISCONSIN UNTIL 11 PM.... AT 420 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SCATTERED SHOWERS AND THUNDERSTORMS EXTENDING FROM NEW GLARUS...TO STOUGHTON...TO JEFFERSON...TO OCONOMOWOC...TO PORT WASHINGTON. OTHER SCATTERED THUNDERSTORMS WERE LOCATED IN FOND DU LAC COUNTY. BOTH AREAS OF STORMS WERE MOVING VERY SLOWLY EAST WHILE INDIVIDUAL CELLS WERE MOVING NORTHEAST AT 40 MPH. BY 5 PM...THE CITIES OF FORT ATKINSON...TO WAUKESHA...TO THE NORTHERN PORTION OF THE CITY OF MILWAUKEE. EXPECT HEAVY DOWNPOURS...FREQUENT LIGHTNING...AND WIND GUSTS TO 40 MPH TO ACCOMPANY THESE STORMS. RAINFALL TOTALS OF ONE TO TWO INCHES AN HOUR WILL PRODUCE PONDING OF WATER TO THE TOP OF CURBS IN URBAN AREAS. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET THIS MORNING FOR POSSIBLE WARNINGS AND STATEMENTS. KRR/AFK
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
439 PM CDT WED AUG 02 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM HAIL CEDARBURG 43.30N 87.99W
08/02/2006 E0.25 INCH OZAUKEE WI LAW ENFORCEMENT
&&
BORGHOFFSPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 459 PM CDT WED AUG 2 2006 WIZ046-047-051-052-056>060-062>072-022300- COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON- KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-RACINE-ROCK-SAUK- SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA- 459 PM CDT WED AUG 2 2006 ...SEVERE THUNDERSTORM WATCH 673 CONTINUES IN EFFECT FOR ALL OF OF SOUTH CENTRAL AND SOUTHEAST WISCONSIN UNTIL 11 PM.... AT 457 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SCATTERED SHOWERS AND THUNDERSTORMS EXTENDING FROM WAUKESHA...TO GERMANTOWN...TO MEQUON IN SOUTHEAST WISCONSIN. THIS LINE WAS MOVING VERY SLOWLY EAST WHILE INDIVIDUAL CELLS WERE MOVING NORTHEAST AT 40 MPH. BY 530 PM GLENDALE...BROWN DEER AND THE NORTHERN SECTION OF THE CITY OF MILWAUKEE WILL BE AFFECTED BY THESE STORMS. BY 630 PM...THE LINE OF THUNDERSTORMS WILL MOVE OUT OVER LAKE MICHIGAN. EXPECT HEAVY DOWNPOURS...FREQUENT LIGHTNING...AND WIND GUSTS TO 40 MPH TO ACCOMPANY THESE STORMS. RAINFALL TOTALS OF ONE TO TWO INCHES AN HOUR WILL PRODUCE PONDING OF WATER TO THE TOP OF CURBS IN URBAN AREAS. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET THIS MORNING FOR POSSIBLE WARNINGS AND STATEMENTS. KRR/AFK
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
506 PM CDT WED AUG 02 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM HAIL MEQUON 43.24N 87.99W
08/02/2006 E0.25 INCH OZAUKEE WI BROADCAST MEDIA
COURTESY OF WISN TV 12.
&&
BORGHOFF1 marine hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Lake Michigan in 2006Every state in 2006This day in weather history
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-10-01. Each event’s entry at NCEI: 5532712.